# SDR MWEA99696

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910041506
- Condition: Debonding
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FIXED VANE DEBONDING UNDER OUTBOARD RUB STRIP LEFT WING.  MTC FABRICATED AND INSTALLED FILLER AND DOUBLER ON LEFT FIXED VANE RUB STRIP.
